# SDR AALA20150113007

- Difficulty date: January 6, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A81222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO WEB UNDER SHIELD WAS FOUND CRACKED JUST AFT OF DOOR SILL BETWEEN STATIONS 492 & 500, STRINGER 25R.  REMOVED DAMAGED WEB & INSTALLED NEW WEB IAW EA 53-038108.
